Medical Questions > Mental Health > Panic Attacks Forum

Racing thoughts and anxiety after med changes ?

User Profile
Today I decreased my Zoloft to 75 mg instead of taking 100 mg like I normally do. I also increased my amphetamine dose to 30 mg of Dexedrine. I've had racing thoughts/anxiety/heart palpitations all day and through the evening. I took some Ativan/Vistaril to calm myself down. I puked in the toilet a little bit and I felt super dizzy with my heart racing and my extremeties were cold. I have a history of hyperventilating but tonight I felt so nervous about nothing in particular at all, just had a huge sense of anxiety hit me that I cannot really explain except from the medicine changes. I also increased my Androgel medicine to 3 packets daily without my doctor knowing because I have low testosterone and even though I didn't tell I bet he's okay with it so no big deal. I might drink some tea tonight if I can't get to sleep but I'm pretty tired already from the anxiety so maybe won't have to take some more benzos or something. I don't like the addictive potential but I'm so nervous.


Did you find this post helpful?
|

User Profile
replied March 2nd, 2018
Panic Attacks Answer A63305
All your symptoms are more of side effects of the prescription medications, that you might be overmedicating yourself.

This does not seem like a panic attack it itself.

If you have doubts, consult your doctor and seek a proper opinion.


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Tags: Anxiety
Quick Reply
Must Read
Learn how doctors clinically diagnose one of twelve kinds of anxiety disorders...and which doctors you should see for an anxiety diagnosis....
Anxiety disorders can affect anyone. But do you know the common signs and symptoms of anxiety disorders? Learn more now....
Anxiety is a normal, healthy emotion when experienced during specific moments. But do you know the signs that anxiety has gotten out of control? Read more here...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Panic Attacks , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.